# SDR 9902965518

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518US
- Make and model: Boeing 757251
- Aircraft serial: 23206
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FIRST CLASS EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE ASSOCIATED POWER SUPPLY WITH A SERVICEABLE UNIT.
